# SDR SWAA2022091343536

- Difficulty date: August 18, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW RBL 24.75 TO RBL 45.75 CENTER SECTION 2022-456409 / [01] REPLACED INTERCOSTAL WEB (PANEL BRACKE ASSY) ON FLOOR STRUCTURE LOCATED BS 540 BTW RBL 24.75 TO RBL 45.75 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV -.  PANEL BRAKE ASSY P/N: 143A5240-32; BATCH SW2022002157. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED RII ACCOMPLISHED
